Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Topological stability and pseudo-orbit tracing property of group actions


Authors: Nhan-Phu Chung and Keonhee Lee
Journal: Proc. Amer. Math. Soc. 146 (2018), 1047-1057
MSC (2010): Primary 37C85, 37C50, 37C75
DOI: https://doi.org/10.1090/proc/13654
Published electronically: November 29, 2017
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37C85, 37C50, 37C75

Retrieve articles in all journals with MSC (2010): 37C85, 37C50, 37C75


Additional Information

Nhan-Phu Chung
Affiliation: Department of Mathematics, Sungkyunkwan University, Suwon 440-746, Republic of Korea
Email: phuchung@skku.edu; phuchung82@gmail.com

Keonhee Lee
Affiliation: Department of Mathematics, Chungnam National University, Daejeon 305-764, Republic of Korea
Email: khlee@cnu.ac.kr

DOI: https://doi.org/10.1090/proc/13654
Keywords: Expansiveness, group action, pseudo-orbit tracing property, subshift of finite type, topological stability
Received by editor(s): September 8, 2016
Received by editor(s) in revised form: December 20, 2016
Published electronically: November 29, 2017
Additional Notes: The second author is the corresponding author
Communicated by: Yingfei Yi
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society